Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Weight Gain

Dear Sir,

i am 24 yr old.Due over masturbation i lost all my strengths and my physical appearence looking old,tired and lost weight.Now i am using kohinoor gold plus for two months.will it helps to imporve my physical strength and appearance? pls advise me to get back my strengths and change appearence to a young one.


In: Sexual Problems, Posted 6 years ago

banner
By: Level Rating Level Rating6 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Its good to see people understanding the ill effects of masturbation. We normally recommend the 3 months course of our products. But this can be increased as per severity of the problem.

We also recommend you to take Shilajit capsules http://www.ayurvediccure.com/shilajit.htm for better results.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner